Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Thickened epididymis with minimum peri testicular fluid in a 5 month old. Is there any thing to worry about ?

Hi, I have a 5 month old boy. He is been diagonised with Inflammatory pathology on his left.The epididymis has thickened on left side and suggested that there is a minimal peri testicular fluid seen on left side. The peadiatric surgeon suggest that we should go for Inj Advent 150mg IVBD for 5 days and Inj Amikacin 100Mg IVOD for 5 days. Can anyone let me know, whether is there anything of grave concern and whether the suggest treatment would cure my baby. .............. Worried Parent
Asked On : Tue, 26 Apr 2011
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
mild fluid around the testis in the sac is quite common in case of mild infections. The surgeon has advised you correct treatment for your baby. This fluid will take some time to get absorbed after the infection is over. There are no long term problems.
Dr. Rakhi Tayal

Answered: Tue, 26 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor